# SDR CA070601001

- Difficulty date: May 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK PRIOR TO DEPARTING, CRACKING WAS OBSERVED IN THE AFT FUSELAGE SKIN IN THE AREA OF STATION 946. THE AIRCRAFT HAS BEEN FERRIED FOR REPAIR. (TC NR 20070601001)
